Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Bleeding every alternate week after getting off the pill, have boils on back. Normal thyroid, hormonal levels, wbc count. What is the cause?

I was on the pill for two years, I came off of it in Nov 2011, my periods were fairly regular up until June, and I have been since having them every other week. I have also been having really bad problems with boils and spots, especially on my back which has become extremely embarrassing, I have never really had any problems with spots this badly since I was in my early teens. I am now 20years old, and I don t want to go back on the pill or be on regular antibiotics , I would like to know why my body is going through puberty again. I also have had my hormone levels checked, thyroids and everything is ok. White blood cell count ok.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using Healthcaremagic.

Prolonged use of pill with discontinuation may result in irregular periods in initial periods. Body hormones do need time to get adjust to normal cyclical changes.

Boils on back could be due to skin infections. Depending on severity you may need topical cream or tablet form of antibiotic treatment.

Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor